Noncontinuable solutions of abstract integral equations of Volterra type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1786-1789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_10_a14,
author = {I. \`E. Gur'yanova and A. D. Myshkis},
title = {Noncontinuable solutions of abstract integral equations of {Volterra} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1786--1789},
year = {1986},
volume = {22},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_10_a14/}
}
I. È. Gur'yanova; A. D. Myshkis. Noncontinuable solutions of abstract integral equations of Volterra type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1786-1789. http://geodesic.mathdoc.fr/item/DE_1986_22_10_a14/